Advanced Search
MyIDEAS: Login

A Subjective Approach to Quantum Probability

Contents:

Author Info

  • Ehud Lehrer

    (Tel Aviv University)

  • Eran Shmaya

    (Tel Aviv University)

Abstract

A likelihood order is defined over linear subspaces of a finite dimensional Hilbert space. It is shown that such an order that satisfies some plausible axioms can be represented by a quantum probability in two cases: pure state and uniform measure.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://128.118.178.162/eps/game/papers/0503/0503002.pdf
Download Restriction: no

Bibliographic Info

Paper provided by EconWPA in its series Game Theory and Information with number 0503002.

as in new window
Length: 17 pages
Date of creation: 14 Mar 2005
Date of revision:
Handle: RePEc:wpa:wuwpga:0503002

Note: Type of Document - pdf; pages: 17
Contact details of provider:
Web page: http://128.118.178.162

Related research

Keywords: subjective approach; quantum probabilty; betting;

Find related papers by JEL classification:

This paper has been announced in the following NEP Reports:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Jacob Gyntelberg & Frank Hansen, 2004. "Expected utility theory with ”small worlds”," Discussion Papers 04-20, University of Copenhagen. Department of Economics, revised Jan 2005.
Full references (including those not matched with items on IDEAS)

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. V. Danilov & A. Lambert-Mogiliansky, 2010. "Expected utility theory under non-classical uncertainty," Theory and Decision, Springer, vol. 68(1), pages 25-47, February.
  2. Vladimir I. Danilov & Ariane Lambert-Mogiliansky, 2007. "Non-classical expected utility theory with application to type indeterminacy," Working Papers halshs-00587721, HAL.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:wpa:wuwpga:0503002. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (EconWPA).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.